# SDR SWIA201437663

- Difficulty date: May 8, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,786 hours, 22,246 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR HAS CHAFING ON THE FRONT AFT SIDES AND ALSO CHAFE SPOTS ON THE INNER SIDE OF THE DOOR ABOUT CENTER.  C-CHECK, REPAIRED CHAFING ON FWD AND AFT SIDES OF RT MLG DOOR IAW REO.
